# SDR USAA2013022800004

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 94,953 hours, 33,924 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300220
- Part serial: 000046
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - NR 6 SLAT HAS A 6 INCH X 6 INCH AREA OF DELAMINATED SKIN 4 INCHES INBOARD OF INBOARD END ON BOTTOM SIDE.  REMOVED AND REPLACED SLAT IAW JOB CARD 19L51027001.
